# SDR VNAA0001014

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 861EF1
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 8,914 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A AOA/SHAKER FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND CONTACTED MAINTENANCE CONTROL.  THE CREW COULD NOT DUPLICATE THE MESSAGE AND MAINTENANCE CONTROL CLEARED FLIGHT 4097 FOR ANOTHER TAKE OFF ATTEMPT.  FLIGHT 4097 DEPARTED WITHOUT FURTHER INCIDENT.
